# SDR N6WA2015101201

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 27,805 hours, 18,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHTED SIGN INOPERATIVE.  FOUND CONNECTOR OFF, ABOVE OVERHEAD PANEL NR 15.  RECONNECTED IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
